So I got the depo shot a couple weeks ago and I was supposed to get my period a couple days later. Well it never came and I went and took a pregnancy test and it came out negative. Should I be worried? Please help I’m young and scared
Did you find this post helpful?
|

User Profile
replied August 30th, 2019
Hello.
Welcome to this forum.
You need not be worried. This delay is due to the injection itself. And don't worry about getting pregnant. You are entirely protected.

Hope I can address your query. Please visit your doctor if there is any further confusion as without a clinical examination it is not possible to opine through an online medical forum.


|
Did you find this post helpful?
Quick Reply
Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Birth Control , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.